Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Spina bifida, difficulty ejaculating, unable to orgasm. Treatment for delayed ejaculation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Question
hello, my partner has spina bifida l5, he has always difficulty with ejaculation which is getting worse even when masturbating Is this a common problem and is there anything that can be done please? He says that all the feelings are there but he just can't achieve orgasm. This is now affecting his ability to maintain an erection, I think this may be down to worrying about letting me down?
Many thanks, XXXXXXX
Posted Sat, 21 Apr 2012 in Men's Health
 
 
Answered by Dr. Andrew Rynne MD 1 hour later
Hi there XXXXXXX

Thank you for posting your question.

Given that your partner has full sensation then his spina bifida probably has nothing to do with his delayed ejaculation.

What's causing his problem is codeine. He is probably addicted to this opiate. For the sake of his liver, if nothing else, he would need to wean himself off of codeine by reducing the dose at a rate of one dose per week until he is completely off of it.

Then his ability to ejaculate will improve quite considerably.

With regards to his erection problem you are probably correct. Some performance anxiety erectile dysfunction might be creeping in. Again this should improve when he comes off the codeine.

I hope that you will accept this answer. If I can help you further please let me know. But I think I've put you on the right road.

Good luck
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor